# SDR 20000522SH008

- Difficulty date: May 3, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N745TA
- Make and model: Beech 400A
- Aircraft serial: RK145
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: 1202008
- Part serial: 85367
- Condition: Burned
- Location: Cabin
- Part time: 2,498 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTEN SEAT BELT/NO SMOKING SIGN BURNT.  COULD HAVE CAUSED A FIRE.  SUBMITTER STATED SHOULD BE INSPECTED AT 1500 HOURS.  (X)
